# SDR FDEA201308091815

- Difficulty date: August 9, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 62,218 hours, 19,444 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327501820600
- Condition: Chafed
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK CENTER LINE SEAT TRACK FLANGE CHAFED.  CUT SEAT TRACK IAW SRM 51-27-11.  PERFORMED SEAT TRACK SPLICE REPAIR IAW SRM 53-10-16, FIG 202.  REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
